CSpace
二次可微函数的Ostrowski型不等式
陈颖树1; 俞元洪2
2005
Source Publication数学的实践与认识
ISSN1000-0984
Volume035Issue:012Pages:188
Abstract研究了一类二次可微函数,利用二阶导数的上界和下界,给出了二次可微函数的Ostrowski型不等式,同时也推广了经典的中点不等式和梯形不等式.
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/42594
Collection中国科学院数学与系统科学研究院
Affiliation1.海南热带海洋学院
2.中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
陈颖树,俞元洪. 二次可微函数的Ostrowski型不等式[J]. 数学的实践与认识,2005,035(012):188.
APA 陈颖树,&俞元洪.(2005).二次可微函数的Ostrowski型不等式.数学的实践与认识,035(012),188.
MLA 陈颖树,et al."二次可微函数的Ostrowski型不等式".数学的实践与认识 035.012(2005):188.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[陈颖树]'s Articles
[俞元洪]'s Articles
Baidu academic
Similar articles in Baidu academic
[陈颖树]'s Articles
[俞元洪]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[陈颖树]'s Articles
[俞元洪]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.